# SDR ASAA2017081921666

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 38,423 hours, 11,344 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL,  4 NM,  FIRST OFFICER MCDU FAILED.  MCDU APPEARED TO GO THROUGH A RESTART WENT TO FMC ON LEFT AND CONTINUED. ACFT GROUNDED.  FIRST OFFICER`S MCDU TESTED IAW AMM 34-61-01 AND OPS CHECKED GOOD, NO HISTORY 30 DAYS.
